# SDR 2000ZZZX92

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 4920 · APU Core Engine
- Part: Fire Loop
- Condition: Damaged
- Location: Apu
- Part time: 7,222 hours
- Component: 38042842
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABQ - UPON DEPARTURE, FLIGHT CREW REPORTED APU AUTO SHUTDOWN AT 11,000 FEET.  MAINTENANCE FOUND DAMAGE TO APU COMPRESSOR, TURBINE, MUFFLER, AND FIRE LOOP.  MAINTENANCE REPLACED APU, MUFFLER AND FIRE LOOP AND CHECKED OKAY.  REF:  OPER CONTROL NR F3LA99167, 2000ZZZX91 AND 2000ZZZX93. CYCLES:  4,481.
